Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 25, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Jun 9, 2015, 11:36 AM CDT for East Baton Rouge Parish, Livingston Parish, Saint Helena Parish, Louisiana. It was in force for 114 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2015, 11:36 AM CDT (16:36 UTC)
- Expired
- Jun 9, 2015, 1:30 PM CDT
- In force
- 114 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties East Baton Rouge Parish, LA, Livingston Parish, LA, Saint Helena Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 11:44 AM CDT | FLASH FLOOD | 4 E Baton Rouge, LA | STREET FLOODING ON GOODWOOD BLVD NEAR SHERWOOD MIDDLE SCHOOL. REPORT RELAYED BY BROADCAST MEDIA. |
| Jun 9, 12:34 PM CDT | FLASH FLOOD | 6 Ese Baton Rouge, LA | STREET FLOODING ON SHERWOOD FOREST BLVD BETWEEN I-12 AND COURSEY BLVD. REPORT RELAYED BY BROADCAST MEDIA. |
| Jun 9, 12:56 PM CDT | FLASH FLOOD | 2 Ese Baton Rouge, LA | NORTH STREET EXIT FROM I-110 NORTH IS CLOSED DUE TO HIGH WATER. REPORT FROM LA DOTD. |
| Jun 9, 1:23 PM CDT | FLASH FLOOD | 2 Ssw Baton Rouge, LA | STREET FLOODING NEAR COLLEGE DRIVE AND JAMESTOWN AVENUE. REPORT REPLAYED BY BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
676
WGUS54 KLIX 091636
FFWLIX
LAC033-063-091-091830-
/O.NEW.KLIX.FF.W.0025.150609T1636Z-150609T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1136 AM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHERN ST. HELENA PARISH IN SOUTHEASTERN LOUISIANA...
CENTRAL EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 130 PM CDT
* AT 1136 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BATON ROUGE...DENHAM SPRINGS...OAK HILLS PLACE...WALKER...
LIVINGSTON...MONTPELIER...GREENWELL SPRING...SHENANDOAH...
INNISWOLD...OLD JEFFERSON...MONTICELLO...PRIDE...MERRYDALE...
WATSON...GARDERE...VILLAGE ST. GEORGE...BROWNFIELDS...WESTMINSTER
AND BATON ROUGE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3050 9118 3071 9097 3074 9061 3045 9066
3035 9095 3035 9122
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 10:12 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 9, 10:12 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 1012 AM CDT TUE JUN 9 2015 .UPDATE... UPDATED THE FORECAST TO REFLECT ONGOING RADAR AND SATELLITE TRENDS ACROSS THE AREA THIS MORNING. A SLOW MOVING BAND OF THUNDERSTORMS CONTINUES TO DRIFT TO THE SOUTH...AND ARE CURRENTLY IMPACTING THE I-12 CORRIDOR IN SOUTHEAST LOUISIANA AND THE MISSISSIPPI COAST. HAVE CATEGORICAL POPS FOR THE NEXT HOUR...AND THEN LIKELY POPS FOR THE REST OF THE MORNING. EXPECT TO SEE ONLY CHANCE POPS FOR THE AFTERNOON HOURS...AS THE ATMOSPHERE BECOMES SOMEWHAT STABILIZED ACROSS THE I-12 CORRIDOR CORRIDOR. HOWEVER...THE OUTFLOW FROM THIS CONVECTION SHOULD SPARK OFF ANOTHER BAND OF CONVECTION SOUTH OF LAKE PONTCHARTRAIN WESTWARD THROUGH THE HOUMA AND THIBODAUX AREAS THIS AFTERNOON. HAVE BUMPED UP POPS INTO THE 60-70 PERCENT RANGE FOR THE AFTERNOON HOURS IN THESE REGIONS. THE CONVECTION WILL SLOWLY DISSIPATE AFTER SUNSET...WITH ONLY SCATTERED SHOWERS AND A FEW THUNDERSTORMS EXPECTED FOR THE OVERNIGHT HOURS. TEMPERATURES WILL REMAIN COOL IN THE 70S WHERE RAIN IS OCCURRING...BUT SHOULD QUICKLY CLIMB BACK INTO THE 80S ONCE THE RAIN ENDS. && .PRELIMINARY POINT TEMPS/POPS... MCB 88 71 87 70 / 60 40 60 30 BTR 89 72 88 71 / 50 40 50 30 ASD 88 73 86 73 / 70 40 60 40 MSY 88 75 87 74 / 60 40 60 40 GPT 88 75 86 75 / 70 40 60 40 PQL 87 73 85 73 / 80 40 50 30 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && 32
Hazardous weather outlook, Jun 9, 8:18 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 818 AM CDT TUE JUN 9 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-100130- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 818 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A MARGINAL RISK OF SEVERE WEATHER TODAY OVER PARTS OF SOUTHEAST LOUISIANA WITH THE MAIN THREAT BEING DAMAGING STRAIGHT LINE WIND GUSTS. THUNDERSTORMS COULD ALSO PRODUCE FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE THE ENTIRE PERIOD. WHILE THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW...SOME OF THE STRONGER THUNDERSTORMS EACH DAY COULD PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. WINDS AND WAVE HEIGHTS WILL INCREASE LATE THIS WEEK AND MAY APPROACH SMALL CRAFT ADVISORY CRITERIA ACROSS OFFSHORE PORTIONS OF THE COASTAL WATERS THURSDAY NIGHT THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 9, 7:30 AM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
730 AM CDT TUE JUN 9 2015
LAZ037-039-071-MSZ069>071-077-091300-
NORTHERN TANGIPAHOA-WASHINGTON-ST. HELENA-PIKE-WALTHALL-PEARL
RIVER-AMITE-
730 AM CDT TUE JUN 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...NORTHERN
TANGIPAHOA AND ST. HELENA PARISHES...WALTHALL...NORTHWESTERN PEARL
RIVER...SOUTHEASTERN AMITE AND PIKE COUNTIES...
AT 728 AM CDT...A 10 TO 20 MILE WIDE LINE OF THUNDERSTORMS...SOME
STRONG...EXTENDED FROM NEAR KOKOMO TO DARLINGTON...AND MOVING
SOUTHEAST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FRANKLINTON...GREENSBURG...AMITE...AMITE CITY...MAGNOLIA...
KENTWOOD...TYLERTOWN...VARNADO...ROSELAND...OSYKA...EASLEYVILLE...
SALEM...DARLINGTON...DEXTER...GILLSBERG...WILMER...MOUNT HERMAN...
TANGIPAHOA...ANGIE AND MCCOMB.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3118 9003 3117 9001 3114 9001 3113 8994
3107 8992 3108 8984 3100 8983 3100 8956
3091 8946 3069 9072 3096 9085 3100 9083
3100 9087 3106 9090 3134 9004
TIME...MOT...LOC 1228Z 308DEG 8KT 3123 8996 3089 9076
TDSpecial weather statement, Jun 9, 8:02 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
802 AM CDT TUE JUN 9 2015
LAZ039-040-071-072-MSZ069>071-077-080-091400-
SOUTHERN TANGIPAHOA LA-NORTHERN TANGIPAHOA LA-WASHINGTON LA-
ST. TAMMANY LA-PIKE MS-WALTHALL MS-PEARL RIVER MS-HANCOCK MS-
AMITE MS-
802 AM CDT TUE JUN 9 2015
...SPECIAL WEATHER STATEMENT...
AT 801 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VARNADO TO NEAR
WILMER...AND MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOGALUSA...PICAYUNE...FRANKLINTON...POPLARVILLE...AMITE...AMITE
CITY...MAGNOLIA...KENTWOOD...INDEPENDENCE...TYLERTOWN...VARNADO...
ROSELAND...FOLSOM...SUN...OSYKA...CROSSROADS...BUSH...ENON...SALEM
AND WILMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3113 9000 3113 8994 3107 8992 3107 8983
3100 8983 3101 8950 3098 8947 3098 8943
3101 8942 3101 8935 3052 8934 3053 9019
3057 9048 3121 9063 3124 9004
TIME...MOT...LOC 1301Z 332DEG 22KT 3091 8977 3089 9033Special weather statement, Jun 9, 9:10 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
910 AM CDT TUE JUN 9 2015
LAZ036-037-048-050-071-072-091515-
LIVINGSTON LA-SOUTHERN TANGIPAHOA LA-NORTHERN TANGIPAHOA LA-
EAST FELICIANA LA-ST. HELENA LA-EAST BATON ROUGE LA-
910 AM CDT TUE JUN 9 2015
...SPECIAL WEATHER STATEMENT...
AT 909 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILMER TO NEAR
PRIDE...AND MOVING SOUTH AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...DENHAM SPRINGS...GREENSBURG...AMITE...PONCHATOULA...
WALKER...AMITE CITY...KENTWOOD...LIVINGSTON...INDEPENDENCE...
ROSELAND...ALBANY...SPRINGFIELD...MONTPELIER...ROBERT...GREENWELL
SPRING...PRIDE...WILMER...NATALBANY AND WATSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3096 9035 3091 9035 3090 9033 3089 9033
3089 9032 3087 9032 3085 9031 3045 9029
3035 9089 3072 9108 3100 9053
TIME...MOT...LOC 1409Z 344DEG 15KT 3084 9043 3068 9103Special weather statement, Jun 9, 10:22 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1022 AM CDT TUE JUN 9 2015
LAZ037-046-048>050-057-058-071-072-091615-
LIVINGSTON LA-SOUTHERN TANGIPAHOA LA-NORTHERN TANGIPAHOA LA-
IBERVILLE LA-ST. HELENA LA-EAST BATON ROUGE LA-
ST. JOHN THE BAPTIST LA-ASCENSION LA-ST. JAMES LA-
1022 AM CDT TUE JUN 9 2015
...SPECIAL WEATHER STATEMENT...
AT 1021 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DENHAM SPRINGS TO 6
MILES SOUTHEAST OF PONCHATOULA...AND MOVING SOUTHWEST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...DENHAM SPRINGS...GONZALES...RESERVE...ST. GABRIEL...
PONCHATOULA...WALKER...LIVINGSTON...INDEPENDENCE...SORRENTO...FRENCH
SETTLEMENT...ALBANY...PORT VINCENT...SPRINGFIELD...MONTPELIER...
ROBERT...WATSON...SHENANDOAH...GEISMER AND OLD JEFFERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3072 9091 3072 9084 3068 9025 3037 9025
3008 9057 3018 9110
TIME...MOT...LOC 1521Z 052DEG 19KT 3048 9092 3036 9037Special weather statement, Jun 9, 11:19 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1119 AM CDT TUE JUN 9 2015
LAZ036-037-048>050-072-091715-
LIVINGSTON LA-SOUTHERN TANGIPAHOA LA-EAST FELICIANA LA-ST. HELENA LA-
EAST BATON ROUGE LA-ASCENSION LA-
1119 AM CDT TUE JUN 9 2015
...SPECIAL WEATHER STATEMENT...
AT 1118 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTPELIER TO BATON
ROUGE...AND MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...HAMMOND...DENHAM SPRINGS...GONZALES...OAK HILLS
PLACE...PONCHATOULA...WALKER...LIVINGSTON...INDEPENDENCE...
SORRENTO...FRENCH SETTLEMENT...ALBANY...PORT VINCENT...SPRINGFIELD...
MONTPELIER...MONTICELLO...PRIDE...WATSON...GARDERE AND GREENWELL
SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3078 9092 3078 9060 3073 9056 3065 9057
3066 9051 3050 9040 3016 9083 3028 9103
3032 9102 3032 9109 3039 9121
TIME...MOT...LOC 1618Z 318DEG 14KT 3068 9066 3038 9099The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:30 AM CDT | Special Weather Statement | LIX | Saint Helena, Washington | 30 min |
| Jun 9, 8:02 AM CDT | Special Weather Statement | LIX | Tangipahoa, Washington | 58 min |
| Jun 9, 8:34 AM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa, Washington | 3 hr |
| Jun 9, 9:10 AM CDT | Special Weather Statement | LIX | Livingston, Saint Helena, Tangipahoa | 65 min |
| Jun 9, 10:13 AM CDT | Special Marine Warning | LIX | 32 min | |
| Jun 9, 10:22 AM CDT | Special Weather Statement | LIX | Ascension, Livingston, Tangipahoa | 53 min |
| Jun 9, 11:19 AM CDT | Special Weather Statement | LIX | East Baton Rouge, Livingston | 56 min |
| Jun 9, 12:16 PM CDT | Special Weather Statement | LIX | West Feliciana | 59 min |
| Jun 9, 12:18 PM CDT | Special Weather Statement | LIX | Assumption | 57 min |
| Jun 9, 1:15 PM CDT | Flash Flood Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.